# SDR AALA202508186215

- Difficulty date: August 1, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) AT RIGHT HAND AFT LAV MOUNT, LOCATED AT BS 947 RBL 48. REPAIRED UPPER CHORD PER SRM 53-70-51-2R-5
